MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 instrument for one patient.Sid (b)(6) generated an initial result of 6.83 mg/dl, repeated 0.99 mg/dl, repeated again on another instrument and the result was 0.94 mg/dl (reference range is 2.1 to 2.8 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot number 59140un20.Trending review of list number 3p68 determined no related trends for false elevated patient results due to the product.Return testing was not completed as returns were not available.File sample analysis was not performed as reseating all the components that were replaced by the customer during their quarterly maintenance, replacing poppets and bellows for the internal probe wash and the cuvette washer, manually washing the cuvettes and then repeating quality controls as well as patient sample, all were within acceptable ranges.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of magnesium reagent (ln 3p68-22) lot number 59140un20 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12094626
Report Number3002809144-2021-00403
Device Sequence Number17099054
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2021
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number59140UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, C461667.; ARC C4 PROC MOD, 02P24-01, C461667.